# SDR SWAA2021122040675

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT FUSELAGE SUPPORT FRAME FLANGE HAS SMALL CRACK ABOVE L-1 DOOR CUTOUT, BS 312.   TRIMMED DAMAGED AREA IAW SRM 53-10-07-2R-1, FIGURE 202.   REMOVED FASTENERS AT REPAIR LOCATION IAW SRM 51-40-02-0G-0.  PERFORMED HFEC ROTO ON OPEN FASTENER HOLES WITHIN REPAIR AREA IAW NDTM PART 6,  51-00-00 PROCEDURE 16. NO CRACKS. PERFORMED HFEC AT CUT OUT IAW NDTM PART 6,  51-00-00 PROCEDURE 23. NO CRACKS.  PERFORMED INSURANCE CUT IAW SRM 53-10-07-2R-1.  FABRICATED DOUBLER IAW SRM 53-10-07-2R-1. INSPECTED STEP 7 AND 8.  REPAIR DOUBLER HEAT TREATED TO 7075-T6.   APPLIED ALODINE AND PRIMER TO REPAIR AND AREA IAW SRM 51-20-01-0G-0.  INSTALLED REPAIR IAW SRM 53-10-07-2R-1.
